Volume 35, Number 1
Previous Issue Next Issue

Boling Guo & Binqiang Xie

Ann. Appl. Math., 35 (2019), pp. 1-46.

Preview Full PDF 2331 22245 Abstract

Rui Fan & Fajun Yu

Ann. Appl. Math., 35 (2019), pp. 47-62.

Preview Full PDF 2628 23316 Abstract

Yangyang Lü, Lijuan Chen & Liujuan Chen

Ann. Appl. Math., 35 (2019), pp. 63-70.

Preview Full PDF 2077 21705 Abstract

Zhong Li & Zhenliang Zhu

Ann. Appl. Math., 35 (2019), pp. 71-98.

Preview Full PDF 2189 22060 Abstract

A.M. Mahmoud & D.A.M. Bakhit

Ann. Appl. Math., 35 (2019), pp. 99-110.

Preview Full PDF 2203 21867 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard